I’m 25 years old, I have a slightly receeding frontal line. and had more receeding at the temples, so I took Propecia as a preventative measure. On Propecia for only 1 1/2 months I immediately noticed a few (3) fine hairs which began to grow right at the front. However the enitre thickness at my temple areas and frontal area has clearly thinned, but more especially at my temples. Will I regain this loss in density if I continue using propecia? To me it seems that it will just continue to ruin my temporal areas when all I was wanting to do was maintain it. Thanks
If you are experiencing genetic balding, you must wait out a full 8-12 months to judge the value of Propecia. On a few patients over the years, I have seen the corners of the frontal hairline regrow, but that has been unusual. You will not know for some time so please show patience. I can’t answer whether you will lose density or not, as I haven’t examined your loss, nor do I have enough information about you.